Some Properties on the Function Involving the Gamma Function

Abstract

We studied the monotonicity and Convexity properties of the new functions involving the gamma function, and get the general conclusion that Minc-Sathre and C. P. Chen-G. Wang’s inequality are extended and refined.

Share and Cite:

B. Chen, "Some Properties on the Function Involving the Gamma Function," Applied Mathematics, Vol. 3 No. 6, 2012, pp. 587-589. doi: 10.4236/am.2012.36090.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] H. Minc and L. Sathre, “Some Inequalities Involving ,” Proceedings of the Edinburgh Mathematical Society, Vol. 14, No. 65, 1964, pp. 41-46. doi:10.1017/S0013091500011214
[2] B.-N. Guo and F. Qi, “Inequalities and Monotonicity for the Ratio of Gamma Functions,” Taiwanese Journal of Mathematics, Vol. 7, No. 2, 2003, pp. 239-247.
[3] F. Qi, “Inequalities and Monotonicity of Sequences Involving ,” Soochow Journal of Mathematics, Vol. 29, No. 4, 2003, pp. 353-361.
[4] F. Qi and Q.-M. Luo, “Generalization of H. Minc and J. Sathre’s Inequality,” Tamkang Journal of Mathematics, Vol. 31, No. 2, 2000, pp. 145-148.
[5] D. Kershaw and A. Laforgia, “Monotonicity Results for the Gamma Function,” Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur., Vol. 119, 1985, pp. 127-133.
[6] C.-P. Chen and G. Wang, “Monotonicity and Logarithmic Convexity Properties for the Gamma Function,” Scientia, Vol. 5, No. 1, 2009, pp. 51-54.
[7] M. Abramowitz and I. A. Stegun (Eds.), “Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, National Bureau of Standards,” Applied Mathematics Series, 4th Printing, Washington, Vol. 55, 1965.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.